RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 17–19 (Mi dan4764)  

MATHEMATICS

On partial differential equations that reduce to new classes of special functions

Yu. D. Pletner

Lomonosov Moscow State University

Full text: PDF file (233 kB)

English version:
Doklady Mathematics, 1995, 50:1, 14–17

Bibliographic databases:
UDC: 517.958
Presented: А. Н. Тихонов
Received: 14.05.1993

Citation: Yu. D. Pletner, “On partial differential equations that reduce to new classes of special functions”, Dokl. Akad. Nauk, 337:1 (1994), 17–19; Dokl. Math., 50:1 (1995), 14–17

Citation in format AMSBIB
\Bibitem{Ple94}
\by Yu.~D.~Pletner
\paper On partial differential equations that reduce to new classes of
special functions
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 17--19
\mathnet{http://mi.mathnet.ru/dan4764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300093}
\zmath{https://zbmath.org/?q=an:0848.35027}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 14--17


Linking options:
  • http://mi.mathnet.ru/eng/dan4764
  • http://mi.mathnet.ru/eng/dan/v337/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020